# SDR SWAA2017091916432

- Difficulty date: September 7, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,011 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM INNER CHORD ANGLE CORRODED BETWEEN BS 304 TO BS 323, RBL 59.  R&R ANGLE IAW SRM AND DWG.
